

## **Agenda – General Meeting**

April 30, 2021 – 11:00 a.m. to 1:30 p.m. Virtual Meeting – Meeting will be recorded https://cccconfer.zoom.us/j/6204036112

Or +13126266799 Meeting ID: 620 403 6112

Meeting ID: 620 403 6112		
<b>TIME</b> 11:00 a.m.	TOPIC Self-care (8 mins)	PRESENTER Committee
11:08 a.m.	<ul> <li>Round Table Updates (35 minutes)</li> <li>Openings (Regional Consortia Central/ Mother Lode, Region 2 (CDE), Region 5 (CDE), Region 8 (CDE), Public(5)</li> <li>Re-opening for in-person instruction and/or Hybrid How is your organization considering consistent equitable and inclusive in-person instruction and return of staff?</li> </ul>	Committee
11:43 a.m.	State Updates (20 minutes)	State Representatives
12:03 p.m.	Professional Learning Update (27 minutes) Humanity Forward Series Humanizing Virtual Learning Project Update CCCAOE, C.A.R.E, Rancho Santiago Community College, JSPAC DEI Community of Practice	Alyssa Bahr- Casillas and Tonette Salter
12:30 p.m.	Advancing the Racial Equity Initiatives/Efforts JSPAC Professional Learning Discussion (30 min)  CCCO DEI  Title V Regulations  CDE Education to End Hate Initiative  New Equity Bill- Level Playing Field SB540  USC Race and Equity Center  CORA  Perkins V Equity  NAPE	Tonette Salter



## TIME TOPIC PRESENTER

 $\mathsf{C.A.R.E}$ 

1:00 p.m. Action/Reflection All

1:30 p.m. **Next Meeting June 4 11am – 1:30pm**